# SDR DALA2025030601770

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 7,257 hours, 3,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8313, FORWARD CARGO DOOR THRESHOLD AREA COVERED BY THE SILL PLATE HAS CORROSION AROUND THE AFT END ATTACH FASTENER HOLE. CORRECTIVE ACTION: REPLACED SILL PER PRI 624567-14 REV 0,1,2 AND ERA 624567-14 SECTION I REV ORIGINAL. (LP 0841336)
